Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 58, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 26, 2008, 6:30 AM CST for Lowndes County, Alabama. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2008, 6:30 AM CST (12:30 UTC)
- Expired
- Feb 26, 2008, 6:48 AM CST
- In force
- 18 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Lowndes County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 6:35 AM CST | TSTM WND DMG | Fort Deposit, AL | SPORADIC TREES DOWN ACROSS THE SOUTHERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 12:10 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 261230
TORBMX
ALC085-261300-
/O.NEW.KBMX.TO.W.0058.080226T1230Z-080226T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HAYNEVILLE...
* UNTIL 700 AM CST
* AT 627 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BEECHWOOD...OR 8 MILES SOUTHWEST OF HAYNEVILLE...MOVING EAST AT 60
MPH.
* THE TORNADO WILL BE NEAR...
LETOHATCHEE BY 635 AM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3217 8668 3219 8669 3221 8667 3223 8640
3206 8640 3205 8639 3199 8640 3195 8668
TIME...MOT...LOC 1230Z 262DEG 53KT 3208 8659
$$2 follow-up statements
000
WWUS54 KBMX 261237
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 AM CST TUE FEB 26 2008
ALC085-261300-
/O.CON.KBMX.TO.W.0058.000000T0000Z-080226T1300Z/
LOWNDES AL-
637 AM CST TUE FEB 26 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
SOUTHEASTERN LOWNDES COUNTY...
AT 636 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LETOHATCHEE...OR
ABOUT 9 MILES SOUTHEAST OF HAYNEVILLE...MOVING EAST AT 60 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3222 8661 3222 8653 3222 8652 3223 8640
3206 8640 3205 8639 3199 8640 3196 8658
3197 8660
TIME...MOT...LOC 1237Z 262DEG 53KT 3209 8647
$$000
WWUS54 KBMX 261248
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CST TUE FEB 26 2008
ALC085-261258-
/O.CAN.KBMX.TO.W.0058.000000T0000Z-080226T1300Z/
LOWNDES AL-
648 AM CST TUE FEB 26 2008
...THE TORNADO WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3222 8661 3222 8653 3222 8652 3223 8640
3206 8640 3205 8639 3199 8640 3196 8658
3197 8660
TIME...MOT...LOC 1248Z 262DEG 53KT 3211 8628
$$
JD/81What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 26, 5:25 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 26, 5:25 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 525 AM CST TUE FEB 26 2008 .SHORT TERM...TODAY THROUGH WEDNESDAY. CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS ARE MOVING QUICKLY ACROSS THE FORECAST AREA AND GENERALLY STRETCHED NORTHEAST TO SOUTHWEST FROM RANDOLPH TO COOSA TO PERRY TO MARENGO COUNTIES. THIS ACTIVITY WILL CONTINUE TO MOVE EASTWARD AS A FRONT PUSHES ACROSS THE STATE. BY 7AM...THIS ACTIVITY WILL BE APPROACHING THE INTERSTATE 85 CORRIDOR. BEHIND THIS FRONT...STRONG NORTHWEST WINDS WILL USHER IN COLDER AND DRIER AIR...WITH GUSTY WINDS CONTINUING THROUGH THE EVENING HOURS AS THE PRESSURE GRADIENT TIGHTENS. TEMPERATURES WILL SLOWLY FALL THROUGH THE DAY...INTO THE MID 40S IN THE NORTHWEST AND LOW 50S IN THE SOUTHEAST BY LATE AFTERNOON. STRONG COLD ADVECTION AND BREEZY CONDITIONS WILL CONTINUE TONIGHT THROUGH WEDNESDAY...AS A SURFACE HIGH DROPS INTO THE SOUTHEAST KEEPING THE PRESSURE GRADIENT TIGHT. AS THE MAIN UPPER LEVEL TROUGH AXIS SWINGS THROUGH TONIGHT...ANY LEFTOVER MOISTURE COULD FALL AS LIGHT FLURRIES ACROSS THE NORTHERN HALF OF THE FORECAST AREA. NO ACCUMULATIONS OR TRAVEL PROBLEMS ARE EXPECTED. TEMPERATURES WEDNESDAY AND THURSDAY MORNINGS WILL GENERALLY BE IN THE MID TO UPPER 20S...WITH HIGHS ON WEDNESDAY IN THE 40S TO AROUND 50. .LONG TERM...THURSDAY THROUGH MONDAY. TEMPERATURES WILL BEGIN TO MODERATE THURSDAY AS HIGH PRESSURE SHIFTS TO THE EAST AND WINDS TURN TO THE SOUTH. MOISTURE WILL GRADUALLY RETURN TO THE AREA AHEAD OF A WEAK SHORT WAVE AND SURFACE FRONT THAT WILL BRING THE CHANCE OF SHOWERS TO CENTRAL ALABAMA FRIDAY AND FRIDAY NIGHT. THIS FRONT LOOKS TO STALL TO OUR SOUTH...AND THEN RETURN NORTHWARD AS SOUTHERLY FLOW INCREASES SATURDAY NIGHT. KEPT SATURDAY AND SUNDAY DRY AT THIS TIME. ALTHOUGH THIS MIGHT BE OPTIMISTIC...ANY PRECIP THAT DOES DEVELOP WILL BE SCATTERED AND MAINLY ACROSS THE NORTH AND WEST. BETTER CHANCES FOR SHOWERS/TSTORMS WILL BE SUNDAY NIGHT THROUGH TUESDAY AS A SHORT WAVE AND FRONT AFFECT THE AREA. THIS SYSTEM...ALBEIT AT THE END OF THE FORECAST PERIOD...LOOKS TO BE VERY STRONG. STILL SOME DISAGREEMENT BETWEEN THE MODELS AS FAR AS TRACK AND TIMING...AND LEFT CHANCE POPS IN FOR NOW...AND WILL CONTINUE TO MONITOR FUTURE MODEL RUNS. 14 && .AVIATION...06Z TAF DISCUSSION. SOUTHERLY SURFACE WINDS ARE INCREASING ACROSS CENTRAL ALABAMA AS PRESSURE GRADIENT TIGHTENS. MVFR CIGS SPREAD NORTHWARD A LITTLE SOONER THAN EXPECTED...AND CLOUDS HAVE JUST ABOUT SPREAD OVER ALL OF CENTRAL ALABAMA. IFR CIGS POSSIBLE AT KMGM AND KTOI THROUGH 12Z ...WITH MFVR CIGS ELSEWHERE. A LINE OF THUNDERSTORMS WILL REACH A KTCL-KBHM LINE ARND 09Z AND KMGM ARND 13Z. IFR VSBYS AND CIGS EXPECTED WITH LINE OF STRONG TSTMS. TSTMS WILL NOT LAST FOR MORE THAN TWO HOURS ONCE THEY BEGIN DUE TO FAST MOVING FRONT. LOWER CLOUDS MAY BECOME SCATTERED BY AFTERNOON AS DRIER AIR MIXES DOWNWARD. HOWEVER...COLD AIR STRATUS DECK WITH CIGS 1500-2500 FEET WILL MOVE BACK INTO AREA BY LATE AFTERNOON. AFTER FROPA...SURFACE WINDS WILL INCREASE TO BETWEEN 15 AND 25 KNOTS FROM THE NORTHWEST AND NOT DIMINISH UNTIL AFTER 03Z. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 51 27 44 24 56 / 70 10 0 0 10 ANNISTON 53 28 45 27 57 / 80 10 0 0 0 BIRMINGHAM 53 27 45 30 56 / 60 10 0 0 0 TUSCALOOSA 52 29 50 29 60 / 40 0 0 0 0 CALERA 54 30 47 29 58 / 60 10 0 0 0 AUBURN 57 28 47 30 53 / 80 10 0 0 0 MONTGOMERY 59 30 50 27 59 / 80 10 0 0 0 TROY 58 29 49 24 59 / 80 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY UNTIL 8 PM CST FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Feb 26, 6:07 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 607 AM CST TUE FEB 26 2008 ALZ011>015-017>050-271200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 607 AM CST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ASSOCIATED WITH A LINE OF THUNDERSTORMS THROUGH 9 AM THIS MORNING...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SELMA...TO ROCKFORD...TO LAFAYETTE. THE MAIN THREAT IS STRONG...DAMAGING WINDS...WITH GUSTS UP TO 60 MPH... ALTHOUGH LARGE HAIL IS ALSO POSSIBLE. BEHIND THE LINE OF THUNDERSTORMS...WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST AND BECOME BREEZY AND GUSTY...AT 10 TO 20 MPH WITH GUSTS TO 30 MPH. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 8 PM TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE REQUIRED THROUGH TUESDAY MORNING.
In the hours before
Local storm report, Feb 26, 5:26 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 AM CST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG LINCOLN 33.60N 86.14W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
POWERLINE DOWN ON QUAIL RIDGE ROAD AND ALSO ON HWY 207.
0440 AM TSTM WND DMG 2 SSW TALLADEGA 33.41N 86.11W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
HALF OF THE ROOF IS PEELED OFF A RESIDENCE IN BEMISTON.
0440 AM TSTM WND DMG 2 SSW TALLADEGA 33.41N 86.11W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
TREE ON A HOUSE ON PARKWAY AVENUE IN BEMISTON.
0445 AM TSTM WND DMG LINCOLN 33.60N 86.14W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
MOBILE HOME ROOF DAMAGE NEAR MICHAELS LANE.
0445 AM TSTM WND DMG LINCOLN 33.60N 86.14W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
TREES DOWN NEAR RIVER FOREST LANE.
0445 AM TSTM WND DMG TALLADEGA 33.43N 86.10W
02/26/2008 TALLADEGA AL EMERGENCY MNGR
TREE AND TRAMPOLINE IN ROAD AND ANOTHER ON A HOUSE.
&&
KSUMRALLLocal storm report, Feb 26, 5:47 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 AM CST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 AM TSTM WND DMG OXFORD 33.60N 85.83W
02/26/2008 CALHOUN AL EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN COUNTY WIDE.
&&
JONES/90Special weather statement, Feb 26, 6:00 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CST TUE FEB 26 2008 ALZ040>044-261230- AUTAUGA-DALLAS-ELMORE-LOWNDES-MONTGOMERY- 600 AM CST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...DALLAS...ELMORE...LOWNDES AND MONTGOMERY COUNTIES UNTIL 630 AM CST... AT 559 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF MULBERRY...OR 9 MILES NORTHEAST OF SELMONT-WEST SELMONT...MOVING EAST AT 50 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BURNSVILLE. MULBERRY. VIDE JUNCTION. AUTAUGAVILLE. BOOTH. AUTAUGA COUNTY AIRPORT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Feb 26, 6:02 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG HEFLIN 33.65N 85.59W
02/26/2008 CLEBURNE AL EMERGENCY MNGR
TREES AND POWERLINES REPORTED DOWN COUNTY WIDE.
&&
JONES/90Local storm report, Feb 26, 6:09 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 AM CST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG WEDOWEE 33.31N 85.49W
02/26/2008 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN ACROSS THE NORTH END
OF THE COUNTY. SOME STRUCTUAL DAMAGE.
&&
JONES/90Local storm report, Feb 26, 6:27 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 AM CST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG LEEDS 33.55N 86.56W
02/26/2008 JEFFERSON AL EMERGENCY MNGR
*** 1 FATAL *** TREE DOWN ON MOBILE HOME ON HENRY ELLEN
ROAD.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:23 AM CST | Severe Thunderstorm Warning | BMX | Jefferson | 37 min |
| Feb 26, 3:28 AM CST | Tornado Warning | BMX | Jefferson | 16 min |
| Feb 26, 3:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 28 min |
| Feb 26, 3:57 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay | 33 min |
| Feb 26, 4:06 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 39 min |
| Feb 26, 4:13 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, St. Clair, Talladega | 32 min |
| Feb 26, 4:18 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 27 min |
| Feb 26, 4:26 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 34 min |
| Feb 26, 4:42 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 33 min |
| Feb 26, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Marengo | 35 min |
| Feb 26, 5:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Feb 26, 5:34 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 26 min |
| Feb 26, 6:09 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 36 min |
| Feb 26, 6:40 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 35 min |
| Feb 26, 6:42 AM CST | Tornado Warning | BMX | Montgomery | 33 min |
| Feb 26, 6:45 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 30 min |
| Feb 26, 6:57 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Pike | 33 min |
| Feb 26, 7:13 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Russell | 47 min |
| Feb 26, 7:22 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Pike | 38 min |
| Feb 26, 7:42 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 18 min |
| Feb 26, 7:49 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 56 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.